ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community  

Go Back   ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community > ADDForums FRONT OFFICE > New Member Introductions
Register Blogs FAQ Chat Members List Calendar Donate Gallery Arcade Mark Forums Read

Reply
 
Thread Tools Display Modes
  #1  
Old 03-18-13, 05:43 PM
Dawn118 Dawn118 is offline
Newbie
 

Join Date: Mar 2013
Location: Torrance,ca 90504
Posts: 6
Thanks: 1
Thanked 0 Times in 0 Posts
Dawn118 is on a distinguished road
Unhappy I'm new here and currently on Vyvanse

So I was prescribed vyvanse last week on Friday 40mg. I'm a 30 year old woman and I weight 143. Anyway I felt great on it on Friday I took at 3pm as soon as I got it because my doctor told me I could (bad idea). Anyway I was up all night and felt sick the next day from no sleep. I took my Vyv on Saturday and struggled to focus in class.Saturday night I took NyQuil and went to sleep. Sunday I woke up at 730am and took my medication Sunday was productive but I felt irritable and I once again could not focus when trying to study. I kept forgetting regular stuff I know already like my school passcode for my online class. I didn't have to many negative thoughts or feel overwhelmed by my day like I usually do and over all it was a good day once again I took NyQuil and went to sleep. Today I had a math test for 8am and I didn't take my vyvanse until 930 after the test because I was afraid I could t focus Again. So as of now I feel kinda low, I should be studying which I always procrastinate with anyway but I don't feel like it, I cleaned up a little bit And did some shopping but it seems like I don't want to do anything that isn't interesting. From what I'm hearing vyvanse is suppose to increase focus and help me feel motivated. Well I'm not getting that affect. What's wrong with me? Yesterday when I tried to study it was like my mind was blocked and I would get stuck. I have t tried to study today cause now I don't feel like it. Someone please reach out and I'm open for advice. I'm thinking of taking another dose.
Reply With Quote
  #2  
Old 03-18-13, 05:53 PM
midnightstar's Avatar
midnightstar midnightstar is online now
Purriendly feline moderator
 

Join Date: Dec 2012
Location: UK
Posts: 16,037
Blog Entries: 10
Thanks: 15,324
Thanked 19,350 Times in 11,205 Posts
midnightstar has disabled reputation
Re: I'm new here and currently on Vyvanse

Welcome to ADDF Maybe your medication isn't right for you? Maybe chat with your doctor to find out what's going on?
__________________
Beauty (12th August 2007 - 3rd November 2008 )
Dylan (4th November 2008 - 23rd March 2012)
Tom (29th August 2014 - 17th October 2014)
Ebony (1st January 2014 - current)
Tigger (31st October 2014 - current)
"No human should ever hurt an animal" Jessie, Animal Farm
Hope you all have a beautiful day
"Forever is a long, long time and time has a way of changing things" Big Mama - The Fox and the Hound (Disney)
Reply With Quote
The Following User Says Thank You to midnightstar For This Useful Post:
Dawn118 (03-18-13)
  #3  
Old 03-19-13, 05:46 PM
Dawn118 Dawn118 is offline
Newbie
 

Join Date: Mar 2013
Location: Torrance,ca 90504
Posts: 6
Thanks: 1
Thanked 0 Times in 0 Posts
Dawn118 is on a distinguished road
Re: I'm new here and currently on Vyvanse

Okay so I promised to keep people updated. I went to see my doctor and he gave me booster of adderall of 20mg for the noon I took it at eleven and by 1 I was all tired so I took another 20mg which now I feel great. I felt good on the first adderall at 11 but it was more like a calm feeling with slight clarity, now I feel awake. He scheduled me to see him in a month and I'm prescribed to take 40mg if vyvanse in the AM and then take 20mg of adderall in the noon but I don't think 20mg of adderall is enough since now I feel alert and more focused with another 20mg what should I do? Any advice is needed please!
Reply With Quote
Sponsored Links
  #4  
Old 03-23-13, 11:19 PM
ThomasElliot ThomasElliot is offline
Member
 

Join Date: Mar 2013
Location: DC/Fairfax VA
Posts: 34
Thanks: 7
Thanked 25 Times in 14 Posts
ThomasElliot is on a distinguished road
Re: I'm new here and currently on Vyvanse

Personally, if you are having issues sleeping or the medication is affecting your daily life in a major way, I would encourage you to talk to your doctor immediately.
The thing I hate the most with medication is that you have to play around with what doses, amounts and medications you take until you find the combination that works for you.
Also since medications affect your brain chemistry and your body, you may just be going through an adjustment phase with the sickness and possibly the sleep deprivation, but if you find that say, two weeks from now these issues continue, I encourage once again to speak with your doctor.
I take Vyvanse and I have experienced better success with it than other medications, but I will say that I have found it isn't a cure all. If I don't want to do something, I won't do it. So I have to push myself and get the ball rolling, once I do though, I feel the focus tighten, the productivity begins and I can stay on task for several hours at a time.
Reply With Quote
Reply

Bookmarks


Currently Active Users Viewing This Thread: 1 (0 members and 1 guests)
 
Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Forum Jump


All times are GMT -4. The time now is 01:00 PM.


Powered by vBulletin® Version 3.7.4
Copyright ©2000 - 2017, Jelsoft Enterprises Ltd.
(c) 2003 - 2015 ADD Forums